# SDR ZZDA2011038

- Difficulty date: January 12, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BULKHEAD FRAME CLIP HI-LOKS, SHEARED.  ACCOMPLISHED FRAME CLIP HI-LOKS REPLACEMENT PER EA 17-53-03015A.
